An L p -theory of SPDEs on Lipschitz domains

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


Stochastic partial differential equations are considered on Lipschitz domains. Existence and uniqueness results are given in weighted Sobolev spaces, and Hölder estimates of the solutions are also obtained. The number of derivatives of the solutions can be any real number, in particular, it can be negative and fractional. It is allowed that the coefficients of the equations blow up near the boundary.

Original languageEnglish
Pages (from-to)303-326
Number of pages24
JournalPotential Analysis
Issue number3
Publication statusPublished - 2008 Nov

Bibliographical note

Funding Information:
Acknowledgement This work was supported by the Korea Research Foundation Grant funded by the Korean Government (KRF-2008-331-C00040).


  • Lipschitz domains
  • Stochastic partial differential equations
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'An L p -theory of SPDEs on Lipschitz domains'. Together they form a unique fingerprint.

Cite this